Lowdown9602

Joined at April 2022

22nd Apr 22
Evra patch

Evra patch was the first contraception I used when I become sexually active. I've used it for 2 years previously and didn't have any side effects or think it has caused any mood changes. Then I took a break for 1.5 years and started using the patch again. This time, I started to have breakthrough bleeding on the 3rd week of my cycle for 5 days before my periods. I have stopped using it and experienced a sudden change in my mood. I have realized that the patch was making me very anxious and depressed, a week after getting off the patch my mind became clear even though nothing has changed in my personal life. Looking back on the first two years I've been on it now I realise that the patch had an effect on my mental health. Writing this so that people are aware of the side effects that it might cause, if the hormones of the patch do not affect you like it did to me, I think the patch is very easy to use and convenient in the sense that it needs changing weekly so you don't have to remember it every day. It also sticks just fine to the skin and does not come off.

 
Ask reviewer a question

Time used

3 - 6 months

Stopped using

2

Impact whilst using

Mood

Somewhat negative

Skin

No change

Sex drive

No change

Weight

No change

Bleeds

Spotting

Other side effects whilst using
 Enlarged breasts
 Cystitis
 Thrush
Experience coming off Evra patch

No experience provided

Impact after using

Mood

Very positive

Skin

No change

Sex drive

No change

Weight

Don't know

Cycle return to normal

I don't know / can't tell

Other side effects after using

No side effects provided

Helpful?